MathSciNet Relay Station
MathSciNet bibliographic data
MR1800949 (2001k:90044) 90C20 (90C26)
Thoai, N. V. Duality bound method for the general quadratic programming problem with quadratic constraints. J. Optim. Theory Appl. 107 (2000), no. 2, 331–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement